# SDR 2002FA0000157

- Difficulty date: January 21, 2002
- Submitted: February 4, 2002
- Operation: General aviation
- Aircraft: N2509A
- Make and model: Piper PA-38-112
- Aircraft serial: 3878A0724
- Engine: Lyc O235*
- System (JASC): 3452 · ATC Transponder System
- Part: Transformer
- Part number: 118280001
- Condition: Shorted
- Location: Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFORMER SHORTED.
